Volume 50, Number 1
Previous Issue Next Issue

Wenyong Gui, Rongtan Huang, Jianhua Lin & X. Sheldon Li

10.4208/jms.v50n1.17.01

J. Math. Study, 50 (2017), pp. 1-16.

Preview Full PDF 901 5254 Abstract

Yazhou Han, Xiaodong Wang & Meijun Zhu

10.4208/jms.v50n1.17.02

J. Math. Study, 50 (2017), pp. 17-27.

Preview Full PDF 864 5222 Abstract

Zhang Wei, Can Li, Xiaonan Wu & Jiwei Zhang

10.4208/jms.v50n1.17.03

J. Math. Study, 50 (2017), pp. 28-53.

Preview Full PDF 1010 5176 Abstract

Jinrui Guan & Linzhang Lu

10.4208/jms.v50n1.17.04

J. Math. Study, 50 (2017), pp. 54-64.

Preview Full PDF 804 4751 Abstract

Benharrat Belaïdi & Mohammed Amin Abdellaoui

10.4208/jms.v50n1.17.05

J. Math. Study, 50 (2017), pp. 65-83.

Preview Full PDF 877 4861 Abstract

Yamei Lu, Yan Shen, Rong Xu & Xiaoqin Li

10.4208/jms.v50n1.17.06

J. Math. Study, 50 (2017), pp. 84-90.

Preview Full PDF 821 4711 Abstract

Jianren Long

10.4208/jms.v50n1.17.07

J. Math. Study, 50 (2017), pp. 91-100.

Preview Full PDF 800 4473 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard